# SDR AWXA9700273

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Left
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THERE IS A STRONG SMELL OF AIR CYCLE MACHINE SMOKE FROM THE LT PACK ON FINAL AND AFTER LANDING.  OPS CHECKED LT PACK, NO SMOKE SMELL NOTED.
